# SDR 29GA2016030300001

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 32,426 hours, 36,211 cycles
- Engine: Ge CT7TP*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR WILL NOT CLOSE FLUSH, MAIN ENTRANCE DOOR HANDLE ALSO STUCK.  FOUND CABIN WALL TRIM PIECE BROKEN AND BLOCKING DOOR FROM CLOSING.  REMOVED TRIM PIECE, DOOR OPS CHECK NORMAL IAW AMM 52-10-00.
